Special functions on locally compact fields

P. J. Sally Jr. Washington University, St. Louis, Mo., USA M. H. Taibleson Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331309

Acta Mathematica, 116, (1), 279-309, 1965.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 137 downloads ] [ 0 comments ] [ Cited by 43 ]
@inproceedings{p.1965special,
  title={Special functions on locally compact fields},
  author={P. J. Sally Jr., and M. H. Taibleson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209599976018},
  booktitle={Acta Mathematica},
  volume={116},
  number={1},
  pages={279-309},
  year={1965},
}
P. J. Sally Jr., and M. H. Taibleson. Special functions on locally compact fields. 1965. Vol. 116. In Acta Mathematica. pp.279-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209599976018.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved